# SDR YENA2024050700721

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 04904
- Aircraft time: 46,306 hours, 16,325 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: UNKNOWN
- Condition: Faulted
- Location: Fac 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8466, MLB-JFK. 'AUTOFLT: FAC1 FAULT AT FL 350(NO RESET); ACCOMPLISHED DUAL ENG RUN IAW AMM 71-00-00. PERFORMED RESET OF FAC 1 COMPUTER IAW AMM 22-96-00. AFS TEST PASS FAC1. NO PRESENT FAULTS NOTED AT THIS TIME.'
